# SDR 2023F00073

- Difficulty date: March 3, 2023
- Submitted: March 3, 2023
- Operation: General aviation
- Aircraft: N972PF
- Make and model: Raythn 390
- Aircraft serial: RB038
- Aircraft time: 2,461 hours, 1,987 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Firewall
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: P, L, O
- Precautionary procedure: K

## Discrepancy

WHILE CHANGING #1 ENGINE MOUNTS A CRACK WAS FOUND IN THE PYLON FIREWALL.
